# SDR SWAA2020032729583

- Difficulty date: March 7, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 21,491 hours, 9,356 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 120DF HAS SURFACE CORROSION ON TOP FACE. / FWD PIT FLOOR PNL 120DF HAS SURFACE CORROSION ON TAB EVALUATED ALLOWABLE LIMITS FOUND 160' TOTAL OF CORROSION WITH ONLY 20' ALLOWED FOUND TO BE OUT OF LIMITS IAW SRM 53.00.53.1A.1 FABRICATED NEW PNL 120DF IAW SRM 51.40.05.0G.0 AND IAW AMM 25-52-01-201-801 AND TREATED ANDPRIMED IAW SRM 51.20.01.0G.0 ATAG A48520
